- -

Highly tempering infinite matrices

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Highly tempering infinite matrices

Show full item record

Bernal-González, L.; Conejero, JA.; Murillo Arcila, M.; Seoane-Sepúlveda, J. (2018). Highly tempering infinite matrices. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. 112(2):341-345. https://doi.org/10.1007/s13398-017-0385-8

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/147689

Files in this item

Item Metadata

Title: Highly tempering infinite matrices
Author: Bernal-González, L. Conejero, J. Alberto Murillo Arcila, Marina Seoane-Sepúlveda, J.B.
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this short note, it is proved the existence of infinite matrices that not only preserve convergence and limits of sequences but also convert every member of some dense vector space consisting, except for zero, of ...[+]
Subjects: Summation method , Infinite matrix , Divergent sequence , Toeplitz-Silverman theorem , Dense linear subspace
Copyrigths: Reserva de todos los derechos
Source:
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas. (issn: 1578-7303 )
DOI: 10.1007/s13398-017-0385-8
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s13398-017-0385-8
Project ID:
Junta de Andalucía/P08-FQM-03543
MECD/MTM2015-65242-C2-1-P
MECD/MTM2016-75963-P
MECD/MTM2015-65825-P
Thanks:
The first author has been supported by the Plan Andaluz de Investigacion de la Junta de Andalucia FQM-127 Grant P08-FQM-03543 and by MEC Grant MTM2015-65242-C2-1-P. The second and third authors have been supported by MEC, ...[+]
Type: Artículo

References

Aizpuru, A., Pérez-Eslava, C., Seoane-Sepúlveda, J.B.: Linear structure of sets of divergent sequences and series. Linear Algebra Appl. 418(2–3), 595–598 (2006)

Aron, R.M., Bernal-González, L., Pellegrino, D., Seoane-Sepúlveda, J.B.: Lineability: The Search for Linearity in Mathematics. Monographs and Research Notes in Mathematics. Chapman & Hall/CRC, Boca Raton, FL (2016)

Aron, R.M., Gurariy, V.I., Seoane-Sepúlveda, J.B.: Lineability and spaceability of sets of functions on $${\mathbb{R}}$$ R . Proc. Am. Math. Soc. 133(3), 795–803 (2005) [+]
Aizpuru, A., Pérez-Eslava, C., Seoane-Sepúlveda, J.B.: Linear structure of sets of divergent sequences and series. Linear Algebra Appl. 418(2–3), 595–598 (2006)

Aron, R.M., Bernal-González, L., Pellegrino, D., Seoane-Sepúlveda, J.B.: Lineability: The Search for Linearity in Mathematics. Monographs and Research Notes in Mathematics. Chapman & Hall/CRC, Boca Raton, FL (2016)

Aron, R.M., Gurariy, V.I., Seoane-Sepúlveda, J.B.: Lineability and spaceability of sets of functions on $${\mathbb{R}}$$ R . Proc. Am. Math. Soc. 133(3), 795–803 (2005)

Bernal-González, L., Pellegrino, D., Seoane-Sepúlveda, J.B.: Linear subsets of nonlinear sets in topological vector spaces. Bull. Am. Math. Soc. (N.S.) 51(1), 71–130 (2014). doi: 10.1090/S0273-0979-2013-01421-6

Gámez-Merino, J.L., Seoane-Sepúlveda, J.B.: An undecidable case of lineability in $${\mathbb{R}}^{\mathbb{R}}$$ R R . J. Math. Anal. Appl. 401(2), 959–962 (2013)

Gelbaum, B.R., Olmsted, J.M.H.: Counterexamples in Analysis. Dover Publications Inc., Mineola, NY (2003)

Horváth, J.: Topological Vector Spaces and Distributions, vol. I. Addison-Wesley, Reading, MA (1966)

Peyerimhoff, A.: Lectures on Summability. Lecture Notes in Mathematics. Springer, Berlin (1970)

Kuratowski, K., Mostowski, A.: Set Theory. North Holland, Amsterdam (1976)

Wilansky, A.: Summability Through Functional Analysis. North-Holland, Amsterdam (1984)

[-]

This item appears in the following Collection(s)

Show full item record